I've been taking Axert for migraines for several years now, maybe this is contributing? I noticed tingling during and after a migrane, but now have had persistent pins/needles/tingling in my tongue a week after the last migraine. Also have tingling in my left pinky, and will be talking about this with my GP.
I had tingling in my face and hands that my neurologist was able to determine came from my daily migraine meds. At the time, I was taking Trokendi. When I changed to propanalol (sp?), the symptoms stopped almost immediately.
I get pins and needles from my elbow down to the tip of my pinkie finger and was told it was part of my migraine symptoms too. It never occurred to me that it could be the medications...
Ive always had pins and needles thought they were part of the migraine!
the symptoms you described are due to a reaction to your meds. seek medical care soon. dr.bigsby
I've been on it for two years and lost twenty pounds. I had to raise the dose from 200 to 300 because the headaches started coming back. It worked for a while but they're back again but not as they were. I figured out that majority of my headaches were from gluten sensitivity causing four to five migraines a day everyday! Now it's down to one. Maybe I'll try splitting the dose during the day. Hope you can get back on it. Maybe giving your body a break from it is what's needed so when you get back on it the weight will come off again